# SDR UPS804077

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT FLOORBEAM SUPPORT FITTING CORRODED ON INNER SERVICE AT FLOORBEAM ST 1340.  REMOVED CORROSION PER SRM 51-1-8, FABRICATED, DRILLED AND INSTALLED DOUBLER PER SRM 53-2-0.
